Mohammad, N., Sabawi, Y., Hasso, M. (2023). Haar Wavelet Method for the Numerical Solution of Nonlinear Fredholm Integro-Differential Equations. Alustath, 32(4), 10-25. doi: 10.33899/edusj.2023.139892.1360
Najem A. Mohammad; Younis Sabawi; Mohammad Shami Hasso. "Haar Wavelet Method for the Numerical Solution of Nonlinear Fredholm Integro-Differential Equations". Alustath, 32, 4, 2023, 10-25. doi: 10.33899/edusj.2023.139892.1360
Mohammad, N., Sabawi, Y., Hasso, M. (2023). 'Haar Wavelet Method for the Numerical Solution of Nonlinear Fredholm Integro-Differential Equations', Alustath, 32(4), pp. 10-25. doi: 10.33899/edusj.2023.139892.1360
Mohammad, N., Sabawi, Y., Hasso, M. Haar Wavelet Method for the Numerical Solution of Nonlinear Fredholm Integro-Differential Equations. Alustath, 2023; 32(4): 10-25. doi: 10.33899/edusj.2023.139892.1360